# SDR 2007UALA00135

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,537 hours, 29,598 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Misdrilled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD HOLE OF UPPER WING WAS MISDRILLED.     MAJOR REPAIR: INSTALLED FREEZE PLUG REPAIR TO DAMAGED HOLE.
